# SDR AALA202411087329

- Difficulty date: November 3, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 38,411 hours, 15,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR LOWER EMERENCY LIGHT IS INOPERATIVE. MAINTENANCE POSITIONED LIGHT ASSEMBLY WIRE CORRECTLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
